# SDR AALA20140310009

- Difficulty date: March 9, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 108,042 hours, 17,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21A EXIT IDENTIFIER SIGN IS DIM.  REPLACED LAMP FOR 21A EXIT IDENTIFIER SIGN, OPERATIONS CHECKED NORMAL.
